Advanced search
1 file | 472.91 KB Add to list

Exponentially fitted methods applied to fourth-order boundary value problems

Davy Hollevoet (UGent) , Marnix Van Daele (UGent) and Guido Vanden Berghe (UGent)
Author
Organization
Keywords
FINITE-DIFFERENCE METHODS, PLATE DEFLECTION THEORY, MIXED-TYPE INTERPOLATION, CONVERGENCE, EQUATIONS, NUMERICAL-SOLUTION, Exponential fitting, Boundary value problems, Frequency evaluation, Error term

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 472.91 KB

Citation

Please use this url to cite or link to this publication:

MLA
Hollevoet, Davy, Marnix Van Daele, and Guido Vanden Berghe. “Exponentially Fitted Methods Applied to Fourth-order Boundary Value Problems.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 235.18 (2011): 5380–5393. Print.
APA
Hollevoet, D., Van Daele, M., & Vanden Berghe, G. (2011). Exponentially fitted methods applied to fourth-order boundary value problems. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 235(18), 5380–5393.
Chicago author-date
Hollevoet, Davy, Marnix Van Daele, and Guido Vanden Berghe. 2011. “Exponentially Fitted Methods Applied to Fourth-order Boundary Value Problems.” Journal of Computational and Applied Mathematics 235 (18): 5380–5393.
Chicago author-date (all authors)
Hollevoet, Davy, Marnix Van Daele, and Guido Vanden Berghe. 2011. “Exponentially Fitted Methods Applied to Fourth-order Boundary Value Problems.” Journal of Computational and Applied Mathematics 235 (18): 5380–5393.
Vancouver
1.
Hollevoet D, Van Daele M, Vanden Berghe G. Exponentially fitted methods applied to fourth-order boundary value problems. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 2011;235(18):5380–93.
IEEE
[1]
D. Hollevoet, M. Van Daele, and G. Vanden Berghe, “Exponentially fitted methods applied to fourth-order boundary value problems,” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 235, no. 18, pp. 5380–5393, 2011.
@article{1901503,
  author       = {Hollevoet, Davy and Van Daele, Marnix and Vanden Berghe, Guido},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  keywords     = {FINITE-DIFFERENCE METHODS,PLATE DEFLECTION THEORY,MIXED-TYPE INTERPOLATION,CONVERGENCE,EQUATIONS,NUMERICAL-SOLUTION,Exponential fitting,Boundary value problems,Frequency evaluation,Error term},
  language     = {eng},
  number       = {18},
  pages        = {5380--5393},
  title        = {Exponentially fitted methods applied to fourth-order boundary value problems},
  url          = {http://dx.doi.org/10.1016/j.cam.2011.05.049},
  volume       = {235},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: